# SDR DALA2015110606779

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CORROSION ON FLOOR SUPPORT STRUCTURE AT BS 1510, RBL 10, UNDERNEATH  NUTPLATE.  REMOVE CORROSION AT BS 1510, RBL 10 SUPPORT IAW SRM 51-10-02.  FOUND TO BE WITHOUT LIMITS IAW SRM 53-00-53.    REPAIRED IAW ERA 332525-14 MA.
